Muscle and Science
Results 1 to 6 of 6
  1. #1
    Member
    Join Date
    Nov 2011
    Age
    35
    Posts
    30
    Rep Power
    105

    Addition after PCT HELP/Libido help

    Recently i completed a Test e (500mg ew)(10weeks) and tbol 30-40mg ed (4 weeks). After cycle did 5 weeks pct with Nolva/Clomid/Adex.. after ALL that i was unable to get a hardon or when i do could not keep one long enough.. So i started taking Aromasin week six after completion of 5 weeks pct , so i am taking aromasin solo now. Is this the proper way to go about it ? Or should i add nolva or clomid with the aromasin. taking 25mg ed for one week, then going to do 12.5mg ed for 2 weeks.

    Thanks for any help or anyone that has had issues or expirence with this.. sorry for the confusion.

  2. #2
    Member GMO's Avatar
    Join Date
    Aug 2011
    Location
    Under Your Bed
    Age
    43
    Posts
    322
    Rep Power
    114
    I would stop taking all compounds and allow your body to return to homeostasis. Once this happens libido issues should be a thing of the past. If they are still present 6 months from now, see a physician and have him do blood work including a hormone panel.

    You also never said your age. If you are too young 18-21, you could have permanently damaged your endocrine system by using gear too early. If you are older 40's and up, you may have a hard time recovering your natty test and may have to look into TRT.

  3. #3
    Member
    Join Date
    Feb 2011
    Posts
    472
    Rep Power
    123
    I'm betting you started nolva too early before esters cleared. try this out http://pct.befit4free.net/

  4. #4
    Member
    Join Date
    Nov 2011
    Age
    35
    Posts
    30
    Rep Power
    105
    GMO I am 27 years old. And i started nolva/clomid 2 weeks after last pin.

  5. #5
    M&S Veteran heavyiron's Avatar
    Join Date
    Jun 2011
    Posts
    881
    Rep Power
    134
    I would get off anything that will affect hormones and let your body get back to normal.

    Cialis in the meantime will help.
    All posts are for entertainment and may contain fiction. Consult a medical doctor before using any medication. heavyiron does not advocate readers engage in any illegal activity.

  6. #6
    Member
    Join Date
    Nov 2011
    Age
    35
    Posts
    30
    Rep Power
    105
    Ok, Thank you guys i will just stop taking everything and use levtra or cialis (have both). Anyways one question seeing that i have been on aromasin for 4 days now at 25mgs ed should i stop cold turcky or should i taper down for the rest of the week then stop ?

    And another question about man power i got there Male natural ED does anyone know how many i should take and if its any good ?

Similar Threads

  1. 23 Years old, no libido, just got blood work back. HELP!
    By eric2032 in forum Anabolic Steroids and PED's
    Replies: 36
    Last Post: 12-30-2014, 10:54 AM
  2. Libido questions ?
    By bwalk0415 in forum HGH - Peptides and research chemicals
    Replies: 7
    Last Post: 04-26-2012, 11:34 AM
  3. Mr plunky would be a nice addition to this forum but................
    By shrimp poboy in forum The devils playground
    Replies: 12
    Last Post: 10-13-2010, 02:48 AM

Tags for this Thread

Bookmarks

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •